# SDR PLGA990426

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359BE
- Make and model: Saab 340B
- Aircraft serial: 340B285
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 6224401001
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6439 - AFTER DEPARTURE CREW LOST BOTH TRANSPONDERS, TCAS, AUTO-PILOT, YAW DAMPENERS, AND FLIGHT DIRECTORS.  AIRCRAFT DIVERTED BACK TO BOSTON AND LANDED WITHOUT INCIDENT.  MAINTENANCE FUOND THE AIR DATA COMPUTER (ADC) TO BE DEFECTIVE.  THE ADC WAS REPLACED, REQUIRED OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
